# SDR SWI2024022000137

- Difficulty date: December 11, 2023
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 48,369 hours, 31,681 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STR21L AVIONICS BAY AT FS 319.70 FRAME HAS CORROSION.   (C-CHECK RO 2/19/2024)   INSTALLED NEW FRAME FS. 319.70 BETWEEN STGR17L AND STGR21L REF. CRJ 700 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND DWG #SH670-31810 REV. AE. COMPLIED WITH SKYWEST TASKC CARD 51-900-1002-SKY. LEAK CHECK GOOD
